# SDR DXTA200702440

- Difficulty date: September 1, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 7,268 hours, 4,470 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: None
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BRAKE REQUIRES EXCESSIVE FORCE FOR NORMAL BRAKING.  SAME FOR LT AND RT SEAT PEDALS.   PERFORMED HIGH SPEED TAXI CHECK AND APPLIED BRAKES NUMEROUS TIMES. NO EXCESSIVE FORCE WAS NEEDED TO APPLY RT BRAKE. INSPECTED NR 3 & 4 BRAKE ASSY. NO DEFECTS FOUND.
